| Catalog Number |
02.07.0035RP |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 april 2024.Lot 2103879: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 2 years and 7 months from the primary, revision surgery performed due to patella loosening and rupture of the patellar tendon.The patient didn't have any traumatic shock or fall.The surgeon revised the patella.